# SDR UIEA2014010700003

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 2,963 hours, 638 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO BLEED AIR FOR ENG START, RETURNED TO GATE FOR APU RE-START.  AFTER APU RE-START, BLEED AIR PRESS OK IAW MM 36-11-00.
